Equate Extra Strength Pain Reliever  » Medicine  »
5.0
1 votes
Are you familiar with this?
Feel free to rate it!
  • They are 500mg each which means they can take care of just about any pain you have and I found that I receive relief within 15 minutes of swallowing the caplets
  • They act quickly (provide relief within 15 minutes) and I enjoy using them because they are so effective

    • by rich
      TRUSTWORTHY

      all reviews
      The Equate extra strength pain reliever is an inexpensive alternative to Tylenol extra strength. Both contain the same active ingredient called Acetaminophen which is the actual ingredient which provides relief when you have a headache.

      The Tylenol extra strength retails for $4.

      50( 80 caplets) and the Equate version retails for $2.

      50(100


      caplets) at Walmart which makes the Equate version the obvious choice when you are in pain.

      I first tried this on December 30 2006 and I have used it frequently since then because of the positive results that it has given me.

      I get frequent headaches and I take the Equate ...


      • pain reliever about three times a week and I have never had any pain that the pills did not take away.

        They are 500mg each which means they can take care of just about any pain you have and I found that I receive relief within 15 minutes of swallowing the

        caplets.

        If you are looking for inexpensive pain relief then Equate maximum strength is for you, they retail for a lot less then Tylenol and are very effective to any form of pain you may have.

        They act quickly (provide relief within 15 minutes) and I enjoy using them because they are so effective.




    more about
    Equate Extra Strength Pain Reliever
    0
    Sandra Schuman says :

    Does your extra strength pain reliever, acetaminophen, 500 mg each have gluten or any by products from gluten from wheat, rye,barley or oats in it. Thank you so much for your time.

    ReviewStream.com
    Galega says :

    No, it doesn’t contain gluten. It contains only Acetaminophen, an organic compounds used for pain relief.

    ReviewStream.com
    0
    kim McBride says :

    my mother takes this tablet almost daily . She is on a blood thinner Plavix is this ok ?

    ReviewStream.com
    Galega says :

    I think it is a good choice. Majority of pain reliever contains blood thinner agents. Tylenol, that is Acetaminophen (Equate Extra Strength contains Acetaminophen) is a notable exception.

    I don’t think any problem here.

    However, you should clear the doubt with the doctor who had prescribed her Plavix, the blood thinner.

    ReviewStream.com
    0
    Cheryl Mabe says :

    I purchased Equate Extra Strength Pain Reliever PM. The Gelcap is Rapid Release and is light blue on one end and darker blue on the other end. Which color is the Diphenhydramine.

    ReviewStream.com
    Galega says :

    You can’t get the compound from the cream on the basis of color. These two colors are used during the production stages.

    ReviewStream.com
    0
    L. Sarkozi says :

    As far as active ingredients are concerned, what is the difference between Extra Stenght Tylenol and Extra Strenght Equate?

    ReviewStream.com
    Joanna says :

    Hi L. Sarkozi,

    I have used both tablets, and so I asked my doctor what the difference was. I was told the as far as the active ingredients go there isn’t any real difference. What makes them difference is how they are coated. Tylenol are coated differently to specifically market their brand.

    I was also told that some people react differently to each one. It depends on how it works for you. Personally, I like Tylenol better as the equate doesn’t sit as well on my stomach. However, both work fine and the equate is cheaper.

    Hope this helps.

    Sincerely,

    Joanna

    ReviewStream.com
    • Sidenotes
    • Don't Be Nice. Be Helpful.

    The review was published as it's written by reviewer in October, 2007. The reviewer certified that no compensation was received from the reviewed item producer, trademark owner or any other institution, related with the item reviewed. The site is not responsible for the mistakes made. 262910237430831/k2311a1029/10.29.07
    Your use of this website constitutes acceptance of the Terms & Conditions
    Privacy Policy